# SDR CHQA201100228

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 25,150 hours, 20,393 cycles
- Engine: Allsn AE3007A
- Engine time: 18,108 hours, 15,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO HAVE A BROKEN SPLICE.  MAINTENANCE REPLACED THE SPLICE WITH NO FURTHER DEFECTS NOTED.
